MAUDE Adverse Event Report: COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number G23737
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The udi information per 21cfr 803.52(c)(4) and 21 cfr 803.50(b) that is required is reasonably unknown due to the device itself was discarded/not returned for investigation at this time.D1 - primary udi number: unknown, e1 - title: unknown, e1 - postal code: unknown, e1 - phone number: unknown, e3 - occupation: unknown.The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
The lr-evn-9.0-rl was removed by manipulating it little by little in the coronary sinus (cs).After removal, pericardial fluid gradually accumulated, and blood pressure dropped from 80 to 50.However, it quickly recovered with fluid infusion and vasopressors.Cardiac tamponade was suspected, so drainage was considered.As there was not enough fluid to allow puncture, a request was made to the surgeon, who opened the epigastrium and performed drainage.It was thought that a partial thrombus had already formed and the bleeding had stopped naturally.There is likely damage somewhere in the cs, but the injury was caused by the product or by removing the lead, and the cause of the complication is not clear.There was no extension of hospital stay or disability.

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 -606
Manufacturer (Section G)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 -606
Manufacturer Contact
kimberly platt
1186 montgomery lane
vandergrift, PA 15690--606
7248458621
MDR Report Key23009470
Report Number2522007-2025-00019
Device Sequence Number21459803
Product Code DRE
UDI-Device Identifier10827002237374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG23737
Device Catalogue NumberLR-EVN-9.0-RL
Device Lot NumberN214106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown